Mathematical Research Letters

Volume 10 (2003)

Number 2

Clifford algebras and the classical dynamical Yang-Baxter equation

Pages: 253 – 268

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n2.a12

Authors

A. Alekseev (University of Geneva)

E. Meinrenken (University of Toronto)

Abstract

We describe a relationship of the classical dynamical Yang-Baxter equation with the following elementary problem for Clifford algebras: Given a vector space $V$ with quadratic form $\mathcal{Q}_V$, how is the exponential of an element in $\wedge^2(V)$ under exterior algebra multiplication related to its exponential under Clifford multiplication?

Full Text (PDF format)